# SDR UPS03840723

- Difficulty date: May 3, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 70,808 hours, 24,125 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2,  R1 DOOR JAMB UPPER AFT CORNER CRACKED 2 EACH, FOUND WITH NDT.  REMOVED DAMAGE IAW DC8 SRM 53-2-0, FABBED FILLER, DOUBLER AND TRIPLER IAW DC8 SRM 53-2-0, TR 53-126 & ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED REPAIR IAW DC8 SRM 53-2-0 AND TR 53-126.
